# SDR SWAA2025062785710

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 60,388 hours, 36,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN FELL OFF CEILING AT OVERWING; EXIT ROW.<[01] RESECURED OVERWING CEILING EMERGENCY EXIT SIGN; OPS CK GOOD REF M/M 33-51-01
